RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2010, том 15, выпуск 2-3, страницы 159–164 (Mi rcd485)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

On the 75th birthday of Professor L.P. Shilnikov

Universal dynamics in a neighborhood of a generic elliptic periodic point

V. Gelfreicha, D. Turaevb

a Mathematics Institute, University of Warwick, Zeeman Building, Coventry CV4 7AL, UK
b Imperial College London, South Kensington Campus, London SW7 2AZ, UK

Аннотация: We show that a generic area-preserving two-dimensional map with an elliptic periodic point is $C^\omega$-universal, i.e., its renormalized iterates are dense in the set of all real-analytic symplectic maps of a two-dimensional disk. The results naturally extend onto Hamiltonian and volume-preserving flows.

Ключевые слова: homoclinic tangency, wild hyperbolic set, Newhouse phenomenon, Hamiltonian system, area-preserving map, volume-preserving flow, exponentially small splitting, KAM theory

DOI: https://doi.org/10.1134/S156035471002005X


Реферативные базы данных:

Тип публикации: Personalia
MSC: 37J40, 37J10, 37C15, 37C20
Поступила в редакцию: 03.11.2009
Принята в печать:21.11.2009
Язык публикации: английский

Образец цитирования: V. Gelfreich, D. Turaev, “Universal dynamics in a neighborhood of a generic elliptic periodic point”, Regul. Chaotic Dyn., 15:2-3 (2010), 159–164

Цитирование в формате AMSBIB
\RBibitem{GelTur10}
\by V. Gelfreich, D. Turaev
\paper Universal dynamics in a neighborhood of a generic elliptic periodic point
\jour Regul. Chaotic Dyn.
\yr 2010
\vol 15
\issue 2-3
\pages 159--164
\mathnet{http://mi.mathnet.ru/rcd485}
\crossref{https://doi.org/10.1134/S156035471002005X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2644327}
\zmath{https://zbmath.org/?q=an:1203.37100}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd485
  • http://mi.mathnet.ru/rus/rcd/v15/i2/p159

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Berger P., Turaev D., “On Herman'S Positive Entropy Conjecture”, Adv. Math., 349 (2019), 1234–1288  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:18
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020